P. R. Chernoff and J. E. Marsden, Some basic properties of infinite dimensional hamiltonian systems, 1974.
DOI : 10.1007/BFb0073666

K. J. Engel and R. Nagel, OneeParameter Semigroups for Linear Evolution Equations, 2000.

J. Gough, T. S. Ratiu, and O. G. Smolyanov, Feynman, Wigner, and Hamiltonian structures describing the dynamics of open quantum systems, Doklady Mathematics, vol.89, issue.1, pp.68-71, 2014.
DOI : 10.1134/S1064562414010190

V. V. Kozlov and O. G. Smolyanov, Wigner measures on infinite-dimensional spaces and the Bogolyubov equations for quantum systems, Doklady Mathematics, vol.84, issue.1, pp.571-575, 2011.
DOI : 10.1134/S1064562411050048

T. S. Ratiu and O. G. Smolyanov, Hamiltonian and Feynman aspects of secondary quantization, Doklady Mathematics, vol.87, issue.3, pp.289-292, 2013.
DOI : 10.1134/S1064562413030174